Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS Jacksonville, FL

June 22, 2015Nassau County, Florida; Camden County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 22, 2015, 9:01 PM EDT for Nassau County, Florida; Camden County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 9:01 PM EDT (01:01 UTC)
Expired
Jun 22, 2015, 9:30 PM EDT
In force
29 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 24 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 1.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3314 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

669 
WUUS52 KJAX 230101
SVRJAX
FLC089-GAC039-230130-
/O.NEW.KJAX.SV.W.0151.150623T0101Z-150623T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
901 PM EDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
  SOUTHEASTERN CAMDEN COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 930 PM EDT

* AT 901 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED NEAR YULEE...OR 9 MILES NORTH OF JACKSONVILLE
  INTERNATIONAL ARPT...AND MOVING NORTH AT 25 MPH. PENNY SIZE HAIL
  MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  ST. MARYS...KINGSLAND...KINGS BAY BASE AND YULEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3080 8151 3079 8150 3073 8152 3071 8156
      3071 8154 3056 8158 3057 8159 3056 8161
      3058 8161 3059 8163 3057 8166 3059 8180
      3084 8175 3080 8150
TIME...MOT...LOC 0101Z 191DEG 20KT 3062 8167 

$$

NELSON
2 follow-up statements
949 
WWUS52 KJAX 230124
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
924 PM EDT MON JUN 22 2015

FLC089-GAC039-230130-
/O.CON.KJAX.SV.W.0151.000000T0000Z-150623T0130Z/
NASSAU FL-CAMDEN GA-
924 PM EDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHEASTERN NASSAU AND SOUTHEASTERN CAMDEN COUNTIES...

AT 924 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ST. MARYS...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...KINGS BAY BASE AND YULEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3080 8151 3079 8150 3073 8152 3071 8156
      3071 8154 3056 8158 3057 8159 3056 8161
      3058 8161 3059 8163 3057 8166 3058 8172
      3082 8163 3080 8150
TIME...MOT...LOC 0124Z 210DEG 18KT 3068 8158 

$$

NELSON
774 
WWUS52 KJAX 230129
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 PM EDT MON JUN 22 2015

FLC089-GAC039-230139-
/O.EXP.KJAX.SV.W.0151.000000T0000Z-150623T0130Z/
NASSAU FL-CAMDEN GA-
929 PM EDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NASSAU AND
SOUTHEASTERN CAMDEN COUNTIES WILL EXPIRE AT 930 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3080 8151 3079 8150 3073 8152 3071 8156
      3071 8154 3056 8158 3057 8159 3056 8161
      3058 8161 3059 8163 3057 8166 3058 8172
      3082 8163 3080 8150
TIME...MOT...LOC 0125Z 191DEG 20KT 3068 8158 

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 7:53 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 22, 7:53 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT MON JUN 22 2015

...STRONG TO SEVERE EVENING TSTORMS...

.UPDATE...NUMEROUS CLUSTERS OF VERY SLOW MOVING STRONG TO SEVERE
STORMS ERUPTED THIS AFTERNOON AND CONTINUE TO DO SO INTO THE EARLY
EVENING AS A LARGE LINE OF TSTORMS EDGES SLOWLY SOUTHWARD OVER OUR
NORTHERN GA ZONES...WHILE REMNANT OUTFLOWS INTERACT WITH THE
RIVER/SEA BREEZES NEAR THE ST JOHNS RIVER CORRIDOR. THE HRRR
CONTINUED TO INITIALIZE WELL COMPARED TO OTHER GUIDANCE IN THE
SHORT RANGE SUITE AND LEANED TOWARD ITS RESONABLE DEPICTION OF
EXPANSION OF TSTORM ACTIVITY ALONG THE ST JOHNS RIVER CORRIDOR
THROUGH 9 PM...WITH SE GA ACTIVITY FOCUSING FARTHER INLAND THROUGH
THE REMAINDER OF THE EVENING WITH VERY GRADUAL DISSIPATION THROUGH
MIDNIGHT AS DIURNAL HEATING IS LOST. UPDATED THE FORECAST TO
INCLUDE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT
LIGHTNING WHERE STRONG/SEVERE TSTORMS ARE MOST PROBABLE. LINGERING
OVERNIGHT CONVECTION POSSIBLE UNDER WEAK MEAN LAYER TROUGHING
ACROSS THE DEEP SOUTH WITH THE BEST RAIN CHANCES WESTWARD ACROSS
SE GA IN THE VICINITY OF THE LINGERING  SURFACE FRONTAL ZONE AND
ALONG THE GULF COAST REGION UNDER LOW LEVEL SW FLOW. MUGGY OVER
NIGHT CONDITIONS WITH LOWS IN THE LOW TO MID 70S INLAND TO UPPER
70S COAST. SHALLOW PATCHY GROUND FOG POSSIBLE.

&&

.AVIATION...MVFR CONDITIONS IN EVENING TSTORMS THEN PREVAILING VFR
AFTER MIDNIGHT. PREVAILING VFR TUE THEN ANOTHER ROUND OF AFTN
TSTORMS TUE AFTERNOON WITH HIGHEST PROBABILITIES AT THIS TIME NEAR
GNV AND INCLUDED VCTS AROUND 18Z.

&&

.MARINE...SSW WINDS 10-15 KTS WITH COMBINED SEAS 2-3 FT...UP TO 4
FT NEAR THE GULF STREAM. GUSTY WINDS FROM TSTORM ACTIVITY INLAND
POSSIBLE EARLY THIS EVENING.

RIP CURRENTS: LOW RISK TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  96  74  97 /  70  40  20  40
SSI  78  91  78  90 /  20  30  30  30
JAX  75  96  76  95 /  60  30  30  30
SGJ  76  92  75  89 /  20  20  20  30
GNV  73  96  74  95 /  60  40  40  40
OCF  74  95  75  95 /  50  40  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/NELSON/PETERSON/WALKER
Hazardous weather outlook, Jun 22, 5:18 AM EDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
518 AM EDT MON JUN 22 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-230930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
518 AM EDT MON JUN 22 2015

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE LATE THIS AFTERNOON
INTO THIS EVENING...

...WIDESPREAD HEAT INDICES AROUND 105 DEGREES AGAIN TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HOT TEMPERATURES INTO THE 95 TO 100 DEGREE RANGE THIS AFTERNOON
WILL PRODUCE WIDESPREAD HEAT INDICES AROUND 105 DEGREES AREA-WIDE.
USE EXTRA CAUTION WHEN OUTDOORS IN THE HEAT.

THUNDERSTORMS WILL BECOME SCATTERED TO POSSIBLY NUMEROUS LATE THIS
AFTERNOON THROUGH THIS EVENING WITH THE HIGHEST CONCENTRATION OF
STORMS EXPECTED TO OCCUR GENERALLY BETWEEN HIGHWAY 301 AND THE
I-95 CORRIDOR. A FEW SEVERE STORMS WILL BE POSSIBLE WITH GUSTY
WINDS AROUND 60 MPH ALONG WITH SMALL HAIL AND FREQUENT LIGHTNING.
SLOWER MOVING STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

HEAT INDEX VALUES NEAR 105 DEGREES EACH AFTERNOON.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
FOR THEIR LOCATIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Jun 22, 8:32 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
832 PM EDT MON JUN 22 2015

GAZ132-230115-
COFFEE GA-
832 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COFFEE COUNTY UNTIL 915
PM EDT...

AT 831 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
AMBROSE...MOVING SOUTHEAST AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...BROXTON...AMBROSE AND PRIDGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3147 8314 3147 8312 3151 8308 3156 8306
      3161 8306 3163 8303 3163 8301 3166 8301
      3166 8300 3178 8300 3179 8299 3179 8293
      3142 8278 3142 8314 3144 8314 3146 8315
TIME...MOT...LOC 0031Z 307DEG 21KT 3158 8299

ENYEDI
Local storm report, Jun 22, 8:36 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
836 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     4 NW NORMANDY           30.35N 81.81W
06/22/2015                   DUVAL              FL   911 CALL CENTER

            POWER LINES WERE BLOWN DOWN ON THE WESTSIDE.

&&

AENYEDI
Local storm report, Jun 22, 8:37 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
837 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             2 NW NORMANDY           30.33N 81.78W
06/22/2015  E0.75 INCH       DUVAL              FL   TRAINED SPOTTER

0816 PM     HAIL             2 NW NORMANDY           30.33N 81.78W
06/22/2015  E0.88 INCH       DUVAL              FL   TRAINED SPOTTER

&&

AWALKER
Special weather statement, Jun 22, 8:42 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
842 PM EDT MON JUN 22 2015

FLZ037-040-230130-
MARION FL-PUTNAM FL-
842 PM EDT MON JUN 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PUTNAM AND EAST
CENTRAL MARION COUNTIES UNTIL 930 PM EDT...

AT 842 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAKE GEORGE...OR NEAR SALT SPRINGS...MOVING NORTH AT 10 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
SALT SPRINGS...JUNIPER SPRINGS AND GEORGETOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2940 8181 2942 8155 2936 8155 2932 8168
      2930 8167 2929 8165 2928 8164 2914 8164
      2911 8177
TIME...MOT...LOC 0042Z 165DEG 9KT 2927 8167

NELSON
Local storm report, Jun 22, 8:54 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
854 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     JACKSONVILLE INTL ARPT  30.48N 81.71W
06/22/2015  M65 MPH          DUVAL              FL   ASOS

&&

AENYEDI
Local storm report, Jun 22, 8:57 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
857 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             JACKSONVILLE INTL ARPT  30.48N 81.71W
06/22/2015  M0.25 INCH       DUVAL              FL   NWS EMPLOYEE

&&

AENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:01 PM EDTSpecial Weather StatementJAXDuval44 min
Jun 22, 8:09 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau36 min
Jun 22, 8:34 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau26 min
Jun 22, 8:42 PM EDTSpecial Weather StatementJAXMarion48 min
Jun 22, 8:50 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau25 min
Jun 22, 8:52 PM EDTSpecial Marine WarningJAX53 min
Jun 22, 9:13 PM EDTSevere Thunderstorm WarningJAXNassau32 min
Jun 22, 9:20 PM EDTSpecial Weather StatementJAXPutnam25 min
Jun 22, 9:36 PM EDTSpecial Marine WarningJAX114 min
Jun 22, 9:49 PM EDTSpecial Weather StatementJAXSaint Johns41 min
Jun 22, 9:51 PM EDTSpecial Marine WarningJAX114 min
Jun 22, 9:54 PM EDTSpecial Weather StatementJAXPutnam51 min
Jun 22, 10:15 PM EDTSpecial Weather StatementJAXPutnam30 min
Jun 22, 10:25 PM EDTSevere Thunderstorm WarningJAXSaint Johns35 min
Jun 22, 10:38 PM EDTSpecial Weather StatementJAXBradford52 min
Jun 22, 10:49 PM EDTSevere Thunderstorm WarningJAXClay, Putnam56 min
Jun 22, 10:53 PM EDTSpecial Weather StatementJAXDuval52 min
Jun 22, 10:55 PM EDTSpecial Weather StatementJAXAlachua35 min
Jun 22, 11:10 PM EDTSpecial Weather StatementJAXDuval35 min
Jun 22, 11:12 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Jun 22, 11:14 PM EDTSpecial Marine WarningJAX91 min
Jun 22, 11:18 PM EDTAreal Flood AdvisoryJAXSaint Johns87 min
Jun 22, 11:32 PM EDTSevere Thunderstorm WarningJAXClay43 min
Jun 22, 11:45 PM EDTSpecial Weather StatementJAXDuval45 min
Jun 22, 11:46 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns89 min
Jun 22, 11:53 PM EDTSpecial Weather StatementJAXMarion37 min
Jun 22, 11:59 PM EDTAreal Flood AdvisoryJAXDuval91 min
Jun 23, 1:23 PM EDTSpecial Weather StatementJAXSuwannee52 min
Jun 23, 1:43 PM EDTSpecial Weather StatementJAXDuval47 min
Jun 23, 1:56 PM EDTSpecial Weather StatementJAXGilchrist49 min
Jun 23, 2:12 PM EDTSpecial Weather StatementJAXBaker, Columbia48 min
Jun 23, 2:22 PM EDTSpecial Weather StatementJAXAlachua23 min
Jun 23, 2:46 PM EDTSpecial Weather StatementJAXAlachua44 min
Jun 23, 3:03 PM EDTAreal Flood AdvisoryJAXAlachua117 min
Jun 23, 3:13 PM EDTSpecial Weather StatementJAXBradford17 min
Jun 23, 3:15 PM EDTSpecial Weather StatementJAXPutnam45 min
Jun 23, 3:16 PM EDTAreal Flood AdvisoryJAXMarion119 min
Jun 23, 3:22 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam23 min
Jun 23, 3:24 PM EDTSpecial Weather StatementJAXUnion36 min
Jun 23, 3:27 PM EDTSevere Thunderstorm WarningJAXMarion33 min
Jun 23, 3:48 PM EDTSevere Thunderstorm WarningJAXMarion42 min
Jun 23, 3:56 PM EDTSpecial Weather StatementJAXClay49 min
Jun 23, 4:04 PM EDTSpecial Weather StatementJAXPutnam41 min
Jun 23, 4:06 PM EDTSevere Thunderstorm WarningJAXClay39 min
Jun 23, 4:17 PM EDTAreal Flood AdvisoryJAXMarion88 min
Jun 23, 4:38 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns52 min
Jun 23, 4:50 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns25 min
Jun 23, 5:33 PM EDTSpecial Weather StatementJAXDuval42 min
Jun 23, 5:37 PM EDTSevere Thunderstorm WarningJAXDuval23 min
Jun 23, 5:49 PM EDTSpecial Weather StatementJAXNassau41 min
Jun 23, 5:50 PM EDTSpecial Weather StatementJAXFlagler40 min
Jun 23, 6:00 PM EDTSevere Thunderstorm WarningJAXDuval60 min
Jun 23, 6:17 PM EDTAreal Flood AdvisoryJAXDuval118 min
Jun 23, 6:50 PM EDTAreal Flood WarningJAXDuval3 hr
Jun 23, 6:54 PM EDTSpecial Weather StatementJAXDuval, Nassau66 min
Jun 22, 8:09 PM EDTAreal Flood AdvisoryJAXBacon, Coffee96 min
Jun 22, 8:32 PM EDTSpecial Weather StatementJAXCoffee43 min
Jun 22, 9:26 PM EDTSpecial Weather StatementJAXGlynn34 min
Jun 23, 8:46 AM EDTSpecial Weather StatementJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis29 min
Jun 23, 9:47 AM EDTSpecial Weather StatementJAXCoffee28 min
Jun 23, 4:49 PM EDTSpecial Weather StatementJAXCoffee26 min
Jun 23, 6:24 PM EDTSpecial Weather StatementJAXClinch51 min
Jun 23, 7:04 PM EDTSpecial Weather StatementJAXClinch41 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.